MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-3000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
A maquet vasoview hemopro was used for vein harvest from the patient's right leg.The physician assistant saw the rubber tip of the hemopro broke off on the camera/monitor, pulled it out from the patient's leg and the piece that broke off was retrieved.There was no patient harm.The piece that broke off from the tip of the hemopro was sent to maquet together with the device.Please also note this is the third report since june 2018 that we have submitted.Re: defective hemopro devices.Manufacturer response for electrosurgical, cutting coagulation accessories, vasoview hemopro (per site reporter).We received an acknowledgement letter from getinge that they have opened complaint to document their investigation.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key8083890
Report Number8083890
Device Sequence Number11162620
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public(01)00607567700345
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/09/2018
Report Date (Section F) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3000
Device Catalogue NumberVH-3000
Device Lot Number25138761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2018
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/19/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight69
Date Report Sent to FDA11/09/2018